# SDR SIMA200123402

- Difficulty date: August 14, 2001
- Submitted: October 10, 2001
- Operation: Air carrier
- Aircraft: N343SB
- Make and model: Saab 340B
- Aircraft serial: 340B343
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Part number: 7257500181
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBP - DURING MBV INSPECTION MAINTENANCE, FOUND THE LEFT MAIN LANDING GEAR TRUNNION SUPPORT IS CORRODED IN THE BEARING SUPPORT HOUSING.  REMOVED AND REPLACED TRUNNION SUPPORT HOUSING IAW SAAB AMM 57-40-05.  (M)
